# SDR BSY2002F00014

- Difficulty date: August 9, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N525AA
- Make and model: Piper PA-31-350
- Aircraft serial: 318052111
- Engine: Lyc TIO540*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: MS295128
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKE OFF BECAUSE LT ENGINE 200 RPM LOW.  FOUND O-RINGS ON LEFT FUEL MANIFOLD IN WING ROOT SUCKING AIR, REMOVED AND REPLACED O-RINGS.  OPS GOOD.
